# SDR HEEA080064

- Difficulty date: June 11, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N499PH
- Make and model: Bell 407
- Aircraft serial: 53400
- Aircraft time: 2,794 hours
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire Harness
- Part number: 407076501109A
- Condition: Chafed
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING 20 INCHES FROM TOP FUEL PROBE CONNECTORS.
